Psoriasis and psoriatic arthritis induced by nivolumab in a patient with advanced non-small-cell lung cancer

Yasoo Sugiura, Hiroyuki Fujimoto, Munehiro Yamamoto, Hisashi Nomura, Toshinori Hashizume, Osamu Kawai, Norito Araki, Kotaro Kawakami, Hitoshi Sueki, Hisae Fusegawa, Yasuyuki Ohkubo, Etsuo Nemoto

研究成果: Article査読

4 被引用数 (Scopus)

抄録

Background: Immune checkpoint-blocking antibodies may induce specific side effects known as immune-related adverse events. Case presentation: A 66-year-old man without any history of autoimmune disease was referred to our hospital for treatment of lung cancer in the right upper lobe. The tumor was diagnosed as Stage IDA non-small-cell lung cancer by using bronchoscopic biopsy, computed tomography, and FDG-PET. After a single course of cisplatin and pemetrexed, the tumor size increased remarkably and the regimen was changed to nivolumab (3mg/kg every 2 weeks). Psoriasis and psoriatic arthritis were observed after 4 courses of nivolumab. Nivolumab treatment continued, and the oral administration of prednisolone (20 mg/day) could improve psoriasis and psoriatic arthritis. However, the lung cancer showed progressive disease after the 11th course of nivolumab. Conclusion: Psoriasis and psoriatic arthritis were induced by nivolumab in the patient without any history of autoimmune disease. It is unclear how prednisolone affected nivolumab for the treatment of lung cancer.

本文言語English
ページ(範囲)787-789
ページ数3
ジャーナルJapanese Journal of Cancer and Chemotherapy
44
9
出版ステータスPublished - 2017 9 1

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

フィンガープリント 「Psoriasis and psoriatic arthritis induced by nivolumab in a patient with advanced non-small-cell lung cancer」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル